# SDR SWAA2022032184907

- Difficulty date: September 17, 2019
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 69,879 hours, 40,867 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING T/E FLAP SUPPORT SEAL BRACKET IS CRACKED BEHIND PYLON / R & R BRACKET PER SRM 51-10-02 & SRM 51-70-02.
